Inkshed 30 (new) ONE-DAY Program

Inkshed 30: Taking Risks in Writing, Research, and Teaching
May 27-28, 2014, University of Waterloo

NOTE: All sessions take place at St. Paul’s University College at the University of Waterloo, which offers convenient, comfortable, and economical accommodations.

Tuesday, May 27

5:00 – 6:00, Registration, Foyer, St. Paul’s

6:00 – 7:30, Meet & Greet (food and drink abound), University of Waterloo Grad House

7:30 – 9:00: Open Mike Event: Share Your Talents!, University of Waterloo Grad House

Wednesday, May 28

7:30, Breakfast, Watson’s Eatery

8:00 – 8:30, Registration, Foyer St. Paul’s

8:30 – 8:45, Welcome and Introductions

(Conference sessions in Alumni Hall, St. Paul’s)

8:45 – 10:00 Plenary: Code Meshing, World Englishes, Linguistic Hybridity Now! But How? Vershawn Ashanti Young – University of Kentucky

10:00 -10:15, Break

10:15 – 11:15, 60-min workshop: Bespoke Writing Instruction: Tailoring Workshops to Fit. Nancy Johnston, Sarah King – University of Toronto; Allyson Skene – University of Windsor

11:15 – 11:25, Break

11:25 – 11:45, 20-min presentation: Beep! Beep! Technology coming through (the Writing Centre)! Jordana Garbati, Haydn Lawrence, Boba Samuels – Wilfrid Laurier University

11:45 – 1:00, Lunch (included in your registration fee)

1:00 – 2:30, 90-min workshop: The Personal Statement: Sharing Frameworks for Instruction, Sarah King, Kira Bruschke, Sheryl Stevenson, Deborah Knott -  University of Toronto

2:30 – 2:45, Break

2:45 – 3:45, 60-min workshop: “I Don’t Really Use What I Learned”: Adjusting Expectations in Qualitative Research. Stephanie White – University of Wisconsin–Madison

3:45 – 4:00, Break

4:00 – 5:00, 60-min workshop: An Unlikely Collaboration: How a Dramaturge and a Chemist Overcame Their Disciplinary Languages and Helped Each Other Cross the PhD Thesis Finish Line. Deborah Tihanyi and Jennifer E. Lofgreen – University of Toronto

5:00 – 6:00, CASLL Annual General Meeting, Aboriginal Centre, St. Paul’s

 

Leave a Reply